# SDR FDEA200908193051

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,968 hours, 11,876 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS LOADED WITH 30.1 FUEL, SHORTLY AFTER T/O GOT ECAM ALERT, BOTH CTR FUEL TANKS FAULT- DIRECTED  US TO TURN OFF BOTH CTR FUEL PUMPS. TOTAL FUEL  DROPPED TO 17.0 AND LT OUTER TANK INDICATED 2.1.  TURNED BACK TO DEPARTURE, LOWEST FUEL TOTAL WAS 15-  WITH A DASH FOR A DIGIT AND LOWEST LT OUTER TANK  1.6-WITH A DASH.  CRASH TRUCKS SAID NO FUEL LEAK.  ON THE GROUND, BOTH DASHES IN TOTAL AND LAT TANK WENT AWAY AND FUEL QTY TOTAL JUMPED TO 20.0- LT OUTER  TANK WENT FROM 1.6 TO 8.0 WITHOUT A DIGIT.   WERE BELOW MAX LANDING WT WHEN LANDED.  FAULT CODE SHOWN 321 LT OUTER COMP DRAINED TANK, CHECKED TANK CAP AND RESISTANCES FROM FQIC AND FROM TANK SPAR CONNECTORS ALL READINGS WITHIN LIMITS REF MM 28-42-00-5.  MEGGED WIRING FROM FQIC TO SPAR CONNECTORS 563VC A AND 5073VC A NO FAULTS FOUND  CHECKED EXCITATION VOLTAGE AT SPAR CONNECTORS FOUND  OK. CHECKED RETURN VOLTAGE AT FQIC FOUND OK. TANK  INDICATION IS NORMAL AND NO CURRENT FAULTS.
